# SDR 0300363225

- Difficulty date: March 4, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 33,898 hours, 14,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MILES FROM TOUCHDOWN EXPERIENCED A STRONG OIL ODOR IN THE COCKPIT AND CABIN. NO SMOKE WS OBSERVED. FOLLOWED COM PROCEDURES AND LANDED UNEVENTFULLY. INSPECTED ELECTRICAL AND HYDRAULIC COMPARTMENTS, LANDING GEAR WELLS AND FOUND NO EVIDENCE OF SOURCE OF ODOR. ISOLATED ODOR TO RIGHT PACK. APPLIED MEL PROVISIONS FOR INOPERATIVE RIGHT PACK AND RETURNED AIRCRAFT TO SERVICE. AT RON STATION REPLACED RIGHT PACK OZONE CONVERTER AND OPS CHECKED GOOD. CLEARED MEL ITEM.
